MathSciNet Relay Station
MathSciNet bibliographic data
MR1415584 54D40 (04A30 54D35 54F15 54G05)
Dow, Alan; Hart, Klaas Pieter A new subcontinuum of $\beta \bold R\sbs \bold R$. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1861–1871.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement